Open Access

On similarity of Volterra operators in Sobolev spaces


Full Text

Coming Soon.





Article Information

TitleOn similarity of Volterra operators in Sobolev spaces
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 1-11
MathSciNet MR1771895
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

G. S. Dudʹeva, On similarity of Volterra operators in Sobolev spaces, Methods Funct. Anal. Topology 5 (1999), no. 2, 1-11.


BibTex

@article {MFAT90,
    AUTHOR = {Dudʹeva, G. S.},
     TITLE = {On similarity of Volterra operators in Sobolev spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {1-11},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=90},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues